# SDR UIEA2020100962177

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,338 hours, 18,231 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Part serial: 1907
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND DISCOVERED OIL LEAKING FROM APU COWL.  FOUND OIL LEAKING FROM LOW OIL PRESSURE SWITCH.  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH, IAW AMM 49-94-02.  OPERATIONS CHECK GOOD, NO LEAKS NOTED AT THIS TIME.
